MathSciNet Relay Station
MathSciNet bibliographic data
MR1204786 05C05 (68Q25 68U05 90B10 90C35)
Thomas, D. A.; Rubinstein, J. H.; Cole, T. The Steiner minimal network for convex configurations. Discrete Comput. Geom. 9 (1993), no. 3, 323–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement